# SDR CALA9801590

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT INTERIOR FUSELAGE FRAME AT FS 910 AT STRINGER 15L.  THE CRACKED AREA WAS TRIMMED OUT, A REPAIR WAS INSTALLED IAW SRM 51-30-2.
